MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number 02-012-49-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 2865700 02-010-03-0340 - logic cr femoral cem, right, sz 4.3650363 02-012-41-4040 - logic tibia traptray cem sz 4f/4t.3651211 200-02-38 - three peg patella 38mm.Pending investigation.
 
Event or Problem Description
As reported via legal documentation a 68 y/o female patient had a right knee replacement on (b)(6) 2014.Approximately 8 years and 4 months after the initial procedure the patient had a right knee revision on (b)(6) 2022 due to pain and swelling.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.Revision op report.10 may 2023/ k mcguinness received via legal 18 apr 2023.Diagnosis: failed right knee arthroplasty secondary to poly wear.During the procedure there was extensive synovitic changes but no evidence of metalosis.An extensive and meticulous synovectomy was performed.The posterior portion of poly was thinned but not fractured.Sterile dressing was applied.The patient was brought to recovery in stable condition.
 
Additional Manufacturer Narrative
Recall number: z-0021-2022 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.D10: concomitants: 2865700 02-010-03-0340 - logic cr femoral cem, right, sz 4, 3650363 02-012-41-4040 - logic tibia traptray cem sz 4f/4t, 3651211 200-02-38 - three peg patella 38mm.The following sections were updated: g1, h6, the following sections were corrected: b1, b2, g1, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16909857
Report Number1038671-2023-00963
Device Sequence Number7206158
Product Code JWH
UDI-Device Identifier10885862174512
UDI-Public10885862174512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2021
Device Model Number02-012-49-4009
Device Catalogue Number02-012-49-4009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale